The structural and constructive properties of a function and its conjugate in $L$
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1972), pp. 19-30
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1972_7_a2,
author = {V. \`E. Gheit},
title = {The structural and constructive properties of a~function and its conjugate in~$L$},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {19--30},
year = {1972},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1972_7_a2/}
}
V. È. Gheit. The structural and constructive properties of a function and its conjugate in $L$. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1972), pp. 19-30. http://geodesic.mathdoc.fr/item/IVM_1972_7_a2/